MathSciNet Relay Station
MathSciNet bibliographic data
MR2763694 40C05 (40H05 46A45)
Mursaleen, M.; Noman, A. K. On the spaces of $\lambda$-convergent and bounded sequences. Thai J. Math. 8 (2010), no. 2, 311–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement